Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A generalized Hölder inequality and a generalized Szegő theorem

Authors: Florin Avram and Lawrence Brown
Journal: Proc. Amer. Math. Soc. 107 (1989), 687-695
MSC: Primary 26D15
MathSciNet review: 984781
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a limit theorem connected to graphs, which when the graph is a cycle reduces to Szego's theorem for the trace of a product of Toeplitz matrices. The main tool used is a Holder type inequality for multiple integrals of functions which are applied to variables satisfying linear dependency relations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26D15

Retrieve articles in all journals with MSC: 26D15

Additional Information

Keywords: Generalized Hölder inequality, power counting conditions, graph sums, polymatroid, bond matroid
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society